# SDR 08FDEA00919

- Difficulty date: March 13, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: A5461143200000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, LEFT SIDE THRU ACCESS PANEL 413EL THE INTERNAL WEBBING IS CRACKED AT A PREVIOUS WELD.  REMOVED INTERNAL DOUBLER IAW SRM 51-40-21; PG 7.  PART MARKED IAW GMM 7-0-1001.  INSTALLED IAW SRM 51-40-21; PG 7. MINOR REPAIR
